# SDR AALA202103089003

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 38,940 hours, 14,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD RIGHT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.
